×

Found 38 Documents (Results 1–38)

100
MathJax

Uniqueness criterion for the solution of boundary-value problems for the abstract Euler-Poisson-Darboux equation on a finite interval. (English. Russian original) Zbl 1476.34132

Math. Notes 109, No. 6, 867-875 (2021); translation from Mat. Zametki 109, No. 6, 821-831 (2021).
MSC:  34G10 34B09 34B15
PDF BibTeX XML Cite
Full Text: DOI

An operator formula for the shift of the solution of the Cauchy problem for an abstract Euler-Poisson-Darboux equation. (English. Russian original) Zbl 1431.34075

Math. Notes 105, No. 5, 649-656 (2019); translation from Mat. Zametki 105, No. 5, 656-665 (2019).
MSC:  34G10 34A12
PDF BibTeX XML Cite
Full Text: DOI

On strong convergence of attractors of Navier-Stokes equations in the limit of vanishing viscosity. (English. Russian original) Zbl 1371.35197

Math. Notes 101, No. 4, 746-750 (2017); translation from Mat. Zametki 101, No. 4, 635-639 (2017).
MSC:  35Q30 35B41 76N17
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem of the variational calculus for differential equations of second order with deviating argument. (English. Russian original) Zbl 1237.49052

Math. Notes 90, No. 2, 218-226 (2011); translation from Mat. Zametki 90, No. 2, 231-241 (2011).
MSC:  49N45 49J15 34K29
PDF BibTeX XML Cite
Full Text: DOI

Reduction of a nonstationary Euler hydrodynamic equation to a system of ordinary differential equations in the plane problem of cavitational flow with boundary control. (English. Russian original) Zbl 1421.76022

Math. Notes 86, No. 1, 41-52 (2009); translation from Mat. Zametki 86, No. 1, 37-50 (2009).
MSC:  76B10 76B75 35Q30
PDF BibTeX XML Cite
Full Text: DOI

Integration in variational inequalities on spatial grids. (English. Russian original) Zbl 1151.49016

Math. Notes 81, No. 6, 810-816 (2007); translation from Mat. Zametki 81, No. 6, 904-911 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Equivalence of two sets of transition points corresponding to solutions with interior transition layers. (English. Russian original) Zbl 1158.34036

Math. Notes 79, No. 1, 109-115 (2006); translation from Mat. Zametki 79, No. 1, 120-126 (2006).
MSC:  34E15 34B15
PDF BibTeX XML Cite
Full Text: DOI

Integrable geodesic flows on the sphere, generated by Goryachev-Chaplygin and Kowalewski systems in the dynamics of a rigid body. (English. Russian original) Zbl 0835.70008

Math. Notes 56, No. 2, 859-861 (1994); translation from Mat. Zametki 56, No. 2, 139-142 (1994).
MSC:  70E15 37D40 53D25
PDF BibTeX XML Cite
Full Text: DOI

Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles. (English. Russian original) Zbl 0734.49023

Math. Notes 49, No. 5, 467-472 (1991); translation from Mat. Zametki 49, No. 5, 37-44 (1991).
Reviewer: E.Iwanow (Wien)
MSC:  49S05 70F25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification